# SDR BJNA010505

- Difficulty date: May 20, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  SWAPPED BATTERY PACK WITH CENTER TRACK LIGHTING BATTERY FOUND SERVICEABLE, BUT TRACK NR 1 SECTION FOUND UNHOOKED FROM CIRCUIT.  RECONNECTED LIGHTS, OPS CHECK GOOD IAW BMM 33-52-11.  (M)
